Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of amitiza

Premium Questions

Dr.    Muhammad Sareer Khalil MD

. Is there another medication for constipation that would be less likely to cause these side effects? ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Klerida Shehu MD

I was prescribed AMITIZA 24mcg once a day over 10 days ago with absolutely no results. Is doubling the dose safe? ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Ivo Ditah MD

I am taking amitiza twice daily I don't remember if I took my evening dose. Should I take one now? YYYY@YYYY ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Panagiotis Zografakis MD

My wife is taking 10mg. Hydrocodone every 4 hrs. Should I reduce this amount when taking Amitisa? View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.   Bonnie Berger-Durnbaugh MD

My intestines feel raw and are throbbing. I'm nauseous and just had diarrhea . I used to take amitiza and it would feel like roto rooter scraping my intestines out. ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)

Public Forum Discussions

Dr. Suzana Zharri MD

I m an 88yr old women have had constipation troubles for years. My doctor recommend amitiza and I ... for about 20-30 min. In the morning only, after I have had my breakfast. Could this be caused by the... View answer

Answered by : Dr. Suzana Zharri ( General & Family Physician)
Dr.   Ashakiran S MD

I was prescribe Amitiza today. I read that one side effect is a tightness in the chest which I don t like. Also shortness of breath. Would Mayalax would work just as good instead of taking this... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Mahboob Ur Rahman MD

. Is it a side effect or do I need to see my doctor to find out what is causing this. It was not listed as a side ...I was just prescribes Amitiza for IBS. I took the pill this morning and about... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr.  Shinas Hussain MD

I took my first dose of dexilant & amitiza this morning. They both list diarrhea as a side effect. I ve been haing diarrhea since about 3 hrs after taking them. Can I take anything for it or do I ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Shoaib Khan MD

I have a pain under the last rib on my left side and sometimes it moves over to the right side. I do have trouble with constipation but take Amitiza (1) and two stool softeners every evening also 1 ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Mobile Questions and Answers

Dr. Ilir Sharka MD

Hello! I recommend to take fruits in large and frequent amounts (like kiwi, apples, plums, etc), to take large quantities of water, and liquid foods. Don't forget to perform physical activity. Greetings!

Dr.  Michelle Gibson James MD

Hi, thanks for using healthcare magic Yes they can be used together. There are no known interactions between these agents. I hope this helps

Dr.   S. Samanta MD

...Please take natural fibre husks, syrups containing paraffin and take plenty of fluid and fruits/vegetables and high fibre diets.. feedback please!